I'm 18 years old, I've been on the Implinon (spelling?) for 4 years now (got a new one this year) and every time I have an orgasm, I bleed, heavily. This can be from just clitoral stimulation, or intercourse. I am conserned about this, my mother has HPV, my father has Hep. C, and I have a family history of cervical cancer. I just got my 2nd shot for the gardaseal (spelling?). My doctor says it's from being on birth control, but I think there's more to it, because I bleed EVERY time I orgasm, no matter if it's intercourse, or masterbation. I do have PCOS too. Why is this happening? Why does it happen even if it's only from clitoral stimulation? How can I fix this problem? What other advice do you have? What could this be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.